# SDR SIMA20130315004

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N678AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500813
- Aircraft time: 23,193 hours, 19,719 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 01059237
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3309 THE CREW REPORTED A BURNING SMELL (INSULATION) IN FLIGHT.  THE CAPTAIN’S MFD WENT BLACK.  THE CREW REFERED TO THE CHECKLISTS TO NO AVAIL.  AFTER WORKING WITH REVERSION PANEL, SCREEN CAME BACK ON IN REVERSIONARY PANEL "NORMAL" MODE.  MFD NORMAL AFTER THAT TIME.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLESHOOTING IAW FIM 34-22-00-810-835-A.  REMOVED AND REPLACED THER CAPTAN’S MFD, WHICH WENT OUT WHILE TROUBLESHOOTING, IAW AMM 34-22-01.  THE OPERATIONAL CHECK WAS GOOD.  NO ELEC CONNECTORS WERE DISCONNECTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
